# SDR SWIA202054218

- Difficulty date: November 6, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD PAX DOOR THRESHOLD.  C-CHECK RO 11/20/2020.  REMOVED AND REPLACED FWD PAX DOOR THRESHOLD WITH NEW PART FROM FACTORY, NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE, REF EMB175 SRM.
